Soit
Let
@article{JTNB_2003__15_3_683_0, author = {Derome, Geoffroy}, title = {Transcendance des valeurs des fonctions automorphes sur $\mathfrak {H} {\texttimes} \mathfrak {H}$}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {683--696}, publisher = {Universit\'e Bordeaux I}, volume = {15}, number = {3}, year = {2003}, mrnumber = {2142231}, zbl = {1083.11048}, language = {fr}, url = {https://www.numdam.org/item/JTNB_2003__15_3_683_0/} }
TY - JOUR AU - Derome, Geoffroy TI - Transcendance des valeurs des fonctions automorphes sur $\mathfrak {H} × \mathfrak {H}$ JO - Journal de théorie des nombres de Bordeaux PY - 2003 SP - 683 EP - 696 VL - 15 IS - 3 PB - Université Bordeaux I UR - https://www.numdam.org/item/JTNB_2003__15_3_683_0/ LA - fr ID - JTNB_2003__15_3_683_0 ER -
%0 Journal Article %A Derome, Geoffroy %T Transcendance des valeurs des fonctions automorphes sur $\mathfrak {H} × \mathfrak {H}$ %J Journal de théorie des nombres de Bordeaux %D 2003 %P 683-696 %V 15 %N 3 %I Université Bordeaux I %U https://www.numdam.org/item/JTNB_2003__15_3_683_0/ %G fr %F JTNB_2003__15_3_683_0
Derome, Geoffroy. Transcendance des valeurs des fonctions automorphes sur $\mathfrak {H} × \mathfrak {H}$. Journal de théorie des nombres de Bordeaux, Tome 15 (2003) no. 3, pp. 683-696. https://www.numdam.org/item/JTNB_2003__15_3_683_0/
[1] Humbert surfaces and transcendence properties of automorphic functions. Rocky Mountain J. of Math. 26 no. 3 (1996), 987-1001. | MR | Zbl
,[2] Propriétés transcendantes des fonctions automorphes. Séminaire de Théorie des Nombres, Paris, Cambridge University Press, 1992-93. | MR | Zbl
,[3] Transcendance des valeurs des fonctions automorphes de Siegel. Journal of Number Theory 85 (2000), 18-34. | MR | Zbl
,[4] Transcendance des valeurs des fonctions automorphes arithmétiques. Thèse de doctorat, Université des Sciences et Techniques de Lille.
,[5] Arithmetic varieties and rigidity. Séminaire de théorie des nombres de Paris, 1982-83, Birkhäuser, 1984. | MR | Zbl
,[6] Algebraic structures of symmetrics domains. Pub. Math. Soc. Japan 14, Shoten Pub. and Princeton University Press, 1980. | MR | Zbl
,[7] Criteria for complex multiplication and transcendence properties of automorphic function. J. Reine Angew. Math 463 (1995), 1-25. | MR | Zbl
,[8] On analytic families of polarized abelian varieties and automorphic functions. Ann. Math. 78 (1963), 149-192. | MR | Zbl
,[9] Moduli and fibre systems of abelian varieties. Ann. of Math. 83 (1966), 294-338. | MR | Zbl
,[10] Lectures on Riemann matrices. Tata Institute, Bombay 1963. | MR | Zbl
,[11] Hilbert modular surfaces. Springer-Verlag, 1980. | MR | Zbl
,[12] Algebraic groups, Hodge theory, and Transcendence. Proc. ICM Berkeley 1 (1986), 476-483. | MR | Zbl
,